I’m just curious what everyone does for water retention.

I’m on seasonique and sometimes I don’t even get a period on my inactive days. I had to go on seasonique due to migraines and because my insurance would not cover the nuvaring.

My breasts got a lot bigger and I gained a few pounds. I brought it up with the gyno and he didn’t think it was the seasonique, but said I could come in and get a mirena.

I asked my GP and she said it was probably water retention.

What can i take naturally to relieve the water retention? It’s pretty much constant and while my breast are still small, they hurt when I go to the gym

Tagged with →  

9 Responses to water retention

  1. 31xova says:

    Dandelion root is my go to diuretic. It’s safe, inexpensive, and because it has a lot of minerals and potassium it doesn’t have any side effects. You can take it in capsules (1 two or three times per day) or in tincture form (1 dropperful two to three times per day).

  2. KinWoman says:

    Regular tea and coffee act wonderfully as a diuretic.

  3. SseNope says:

    I know it sounds strange, but drinking more water can help with water retention.

  4. Namte says:

    THIS!
    Water really helps you, as would do better with lemon. It’s an excellent body cleanser.

  5. Ytune says:

    First of all, if you are retaining water it is usuallu due to a high consumption of salt and/or a lack of drinking water. So first thing to do would be to monitor your sodium intake and ensure you get at least 64 oz of water a day. You should beconsuming no more than 2 grams of salt a day. I do not recommend taking diuretics unless you discuss it with your doctor.

    Also, if this is only happening sometimes or like 1 week every few weeks it could be a nrmal fluctuation in hormones. I personally (as a nursing student) have heard overwhelmingly good things about both mirena and paraguard. you may consider paraguard because it is copper, has no hormones in it, and lasts up to 10 years if you want that.

    Also most hormonal bc causes weight gain. It is the most common side effect.

  6. Yeknia says:

    I’ve been monitoring everything I eat since January first. I am always way below the recommended sodium. I do usually drink that much in the day because my migraine medication gives me dry mouth.

    I do not want to take a diuretic, but was looking for things like the water and lemon juice suggesiton.

    The paraguard is out for me. I had to stop getting my period due to awful migraines.

    I bought up the weight gain thing with my gyno and my GP because I read it is a common side effect. My gyno didn’t think it was and my GP thought it was water retention. I eat very clean and work out 3 times a week, so the weight gain bothered me

  7. 29dWoman says:

    There’s actually been no link found between HBC and weight gain, only for Depo-Provera. It might increase hunger in some users, which can lead to eating more, but it is not THE most common side effect, or even a proven one.

  8. Kdgle says:

    I love Traditional Medicinals “Weigh-Less” tea. It’s a very mild diuretic, and it has dandelion root and some other ingredients. It helps a lot with boob pain!

    My own experience has been that eliminating wheat over the past couple of months has reduced some of my bloating, too. But, your mileage may vary.

  9. Ttefornia says:

    Descriptive subject line

    Heya! Could you please edit your post to include a descriptive subject line? This will help other members use your post as a resource in the future. For more information on what we mean, take a look at this part of our FAQ.

    Thanks!

    –alex
    for the VP Team
    contact_vp

Leave a Reply